China Aerospace Science and Industry Corporation (CASIC) - Shape control on probability density function in stochastic systems

Author(s): Lingzhi Wang ; Fucai Qian ; Jun Liu
Publisher: China Aerospace Science and Industry Corporation (CASIC)
Publication Date: 1 February 2014
Volume: 25
Page(s): 144 - 149
ISSN (Electronic): 1004-4132
DOI: 10.1109/JSEE.2014.00017
Regular:

A novel strategy of probability density function (PDF) shape control is proposed in stochastic systems. The controller is designed whose parameters are optimally obtained through the improved... View More

Advertisement